Publication List (연구논문)



     Journal Papers (전문학술지 논문)

[] Han, Jongmin; Sohn, Juhee, Radial solutions for the self-dual Einstein-Maxwell-Higgs model, Submitted.
[] Choi, Yuncherl; Ha, Taeyoung; Han, Jongmin; Lee, Doo Seok, Bifurcation and final patterns of a modified Swift-Hohenberg equation, Submitted.
[] Choi, Nari; Han, Jongmin, Remarks on nontopological solutions in self-dual Chern-Simons O(3) sigma models, Bulletin of the Korean Mathematical Society, 53(3) (2016), 765-777.
[] Choe, Kwangseok; Han, Jongmin; Lee, Youngae; Lin, Chang-Shou, Bubbling solutions for the Chern-Simons gauged O(3) sigma model on a torus, Calculus of Variations and Partial Differential Equations 54(2) (2015), 1275–1329.
[] Choi, Yuncherl; Han, Jongmin; Hsia, Chun-Hsiung, Bifurcation analysis of the damped Kuramoto-Sivashinsky equation with respect to the period, Discrete and Continuous Dynamical Systems B 20(7) (2015), 1933-1957.
[] Choi, Yuncherl; Han, Jongmin; Park, Jungho, Dynamical bifurcation of the generalized Swift-Hohenberg equation, International Journal of Bifurcation and Chaos, 25(8) (2015), Article No. 1550095, 1-16.
[] Han, Jongmin; Song, Kungwoo, Nontopological solutions in the self-dual Maxwell-Chern-Simons gauged O(3) sigma model, Nonlinear Analysis: Theory, Methods & Applications 118 (2015), 22-40.
[] Choi, Yuncherl; Han, Jongmin, Dynamical bifurcation of the damped Kuramoto-Sivashinsky equation, Journal of Mathematical Analysis and Applications 421(1) (2015), 383-398.
[] Choe, Kwangseok; Han, Jongmin; Lin, Chang-Shou, Bubbling solutions for the Chern-Simons gauged O(3) sigma model in R^2, Discrete and Continuous Dynamical Systems A 34(7) (2014), 2703-2728.
[] Han, Jongmin; Lin, Chang-Shou, Multiplicity for self-dual condensate solutions in the Maxwell-Chern-Simons O(3) sigma model, Communications in Partial Differential Equations 39(8) (2014), 1424-1450.
[] Han, Jongmin; Huh, Hyungjin; Seok, Jinmyoung, Chern-Simons limit of the standing wave solutions for the Schrodinger equations coupled with a neutral scalar field, Journal of Functional Analysis 266(1) (2014), 318-342
[] Choe, Kwangseok; Han, Jongmin; Lin, Chang-Shou; Lin, Tai-Chia, Uniqueness and solution structure of nonlinear equations arising from the Chern-Simons gauged O(3) sigma models, Journal of Differential Equations 255(8) (2013), 2136-2166.
[] Han, Jongmin; Kim, Seongtag, Maxwell-Chern-Simons vortices on compact surfaces: Nonequivalence of the first and the second order equations, Journal of Mathematical Physics 54 (2013), Article No. 023505, 1-15.
[] Han, Jongmin; Hsia, Chun-Hsiung, Dynamical bifurcation of the two dimensional Swift-Hohenberg equation with odd periodic condition, Discrete and Continuous Dynamical Systems B 17 (2012), 2431-2449.
[] Han, Jongmin; Yari, Masoud, Dynamic bifurcation of the periodic Swift-Hohenberg equation, Bulletin of the Korean Mathematical Society 49 (2012), 923-937.
[] Han, Jongmin; Huh, Hyungjin, Existence of topological solutions in the Maxwell gauged O(3) Sigma models, Journal of Mathematical Analysis and Applications 386 (2012), 61-74.
[] Han, Jongmin; Song, Kyungwoo, Existence and asymptotics of solutions for the Abelian Chern-Simons system with two Higgs fields and two gauge fields, Nonlinear Analysis: Theory, Methods & Applications 74 (2011), 7426-7436.
[] Choe, Kwangseok; Han, Jongmin, Existence and properties of radial solutions in the self-dual Chern-Simons O(3) sigma model, Journal of Mathematical Physics 52 (2011), Article No. 082301, 1-20.
[] Han, Jongmin; Kim, Seongtag, Self-dual Maxwell-Chern-Simons Theory on a cylinder, Journal of Physics A: Mathematical and Theoretical 44 (2011), Article No. 135203, 1-13.
[] Han, Jongmin; Song, Kyungwoo, Existence and asymptotics of topological solutions in the self-dual Maxwell-Chern-Simons O(3) sigma model, Journal of Differential Equations 250 (2011), 204-222.
[] Han, Jongmin, Quantization effects for Maxwell-Chern-Simons vortices, Journal of Mathematical Analysis and Applications 363 (2010), 265-274.
[] Han, Jongmin; Yari, Masoud, Dynamic bifurcation of the complex Swift-Hohenberg equation, Discrete and Continuous Dynamical Systems B 11 (2009), 875-891.
[] Han, Jongmin; Song, Kyungwoo, On the Chern-Simons limit for a Maxwell-Chern-Simons model on bounded domains, Journal of Mathematical Analysis and Applications 350 (2009), 1-8.
[] Han, Jongmin; Jang, Jaeduck, On the Chern-Simons-Higgs vortex equation without gauge fields, Nonlinear Analysis: Theory, Methods & Applications 69 (2008), 2950-2963.
[] Han, Jongmin; Huh, Hyungjin, Self-dual vortices in a Maxwell-Chern-Simons model with non-minimal coupling, Letters in Mathematical Physics 82 (2007), 9-24.
[] Han, Jongmin; Song, Kyungwoo, Nonrelativistic limit in the self-dual Abelian Chern-Simons model, Journal of the Korean Mathematical Society 44 (2007), 997-1012.
[] Han, Jongmin; Kim, Namkwon, Asymptotics of Maxwell-Chern-Simons vortices on the unit disc, Asymptotic Analysis 52 (2007), 207-225.
[] Han, Jongmin; Nam, Hee-Seok, Asymptotic limits for the self-dual Chern-Simons CP(1) model, Communications of the Korean Mathematical Society 20 (2005), 579-588.
[] Han, Jongmin; Nam, Hee-Seok, On the topological multivortex solutions of the self-dual Maxwell-Chern-Simons gauged O(3) sigma model, Letters in Mathematical Physics 73 (2005), 17-31.
[] Han, Jongmin; Jang, Jaeduck, Nontopological bare solutions in the relativistic self-dual Maxwell-Chern-Simons-Higgs model, Journal of Mathematical Physics 46 (2005), Article No. 042310, 1-16.
[] Han, Jongmin; Kim, Namkwon, Nonself-dual Chern-Simons and Maxwell-Chern-Simons vortices on bounded domains, Journal of Functional Analysis 221 (2005), 167-204. [Corrigendum: J. Funct. Anal. 242 (2007), 674]
[] Han, Jongmin, Radial symmetry of topological one-vortex solutions in the Maxwell-Chern-Simons-Higgs Model, Communications of the Korean Mathematical Society 19 (2004), 283-291.
[] Han, Jongmin, Topological solutions in the self-dual Chern-Simons-Higgs theory in a background metric, Letters in Mathematical Physics 65 (2003) 37-47.
[] Han, Jongmin; Jang, Jaeduck Self-dual Chern-Simons vortices on bounded domains, Letters in Mathematical Physics 64 (2003), 45-56.
[] Han, Jongmin, Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model II, Proceedings of the American Mathematical Society 131 (2003), 3827-3832.
[] Han, Jongmin, Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model, Proceedings of the American Mathematical Society 131 (2003), 1839-1845.
[] Han, Jongmin, Asymptotics for the vortex condensate solutions in Chern-Simons-Higgs theory, Asymptotic Analysis 28 (2001), 31-48.
[] Han, Jongmin, Existence of topological multivortex solutions in the self-dual gauge theories,, Proceedings of the Royal Society of Edinburgh, Section: A Mathematics 130 (2000), 1293-1309.
[] Chae, Dongho; Han, Jongmin, Gevrey Class Regularity for the Time-Dependent Ginzburg-Landau Equations, Zeitschrift fur angewandte Mathematik und Physik 50 (1999), 244-257.
[] Chae, Dongho; Han, Jongmin; Imanuvilov, O., Existence and nonexistence in Chern-Simons-Higgs theory with a constant electric charge density, Journal of Mathematical Physics 40 (1999), 19-34.
[] Han, Jongmin, Asymptotics for solutions of the Ginzburg-Landau equations with Dirichlet boundary conditions, Journal of the Korean Mathematical Society 35 (1998), 1019-1043.


     Proceedings Papers (학술회의 논문)

[4] Han, Jongmin, Partial Differential Equations Arising from the Chern-Simons Gauged O(3) Sigma Model, in: Progress in Variational Problems : Variational Problems Interacting with Probability Theories, RIMS Kokyuroku No. 1837 (2013), Kyoto, pp. 29-43.
[3] Han, Jongmin, Asymptotic Problems for the Maxwell-Chern-Simons Vortices, in: Proceedings of the National Institute for Mathematical Sciences Vol. 1 No. 2, NIMS (2006), Daejeon, pp. 111-129.
[2] Han, Jongmin, Radial solutions in the relativistic self-dual Chern-Simons and Maxwell-Chern-Simons models, in: Proceedings of the 5th East Asia PDE Conference, Kakkotosho (2005), Tokyo, pp. 35-48.
[1] Han, Jongmin; Kim, Namkwon, Some Abelian gauge field theories in the self-dual and nonself-dual cases, in: Recent Advances in Elliptic and Parabolic Problems, World Scientific Publishing (2005), Singapore, pp. 137-151.